# SDR GLBA2001032

- Difficulty date: February 9, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 11,267 hours, 15,274 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warn Horn
- Condition: Activated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RETURN TO BLOCK - STALL WARNING HORN SOUNDS AT LIFT OFF, CND TEST FLIGHT OPS CHECKED GOOD.
